Sarah5000

New Member
  • Content count

    0
  • Joined

  • Last visited


Community Reputation

0 Neutral

About Sarah5000

New Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
Caused Vertigo and Nausea
on 08/06/2014
I tried Minocycline as the last attempt to avoid a second round of Accutane. After a few days on the medication I started waking up with vertigo and nausea so bad that if affected my ability to shower and get ready for the day. I normally don't have reactions to medications so it took me a few days to realize it WAS a side effect of the med but once I did my derm immediately took my off and we went with the Accutane. Unfortunately, the side effects kept me from being able to see the effects of the medication on my acne. Better luck to others!
2 Rounds of Accutane - Big Fan but Not a 100% Cure
on 08/06/2014
I did my first round of Accutane when I was 20 years old after trying multiple other treatments. My moderate acne was primarily around my cheeks and chin and had affected my confidence negatively for years. Like most, my skin got dry and flaky and I felt like my face screamed "Accutane!" My back would ache for 5-10 minutes every night when I would lie down and I was going through lotion bottles like a madwoman. I was confident the sacrifice would be worthwhile, though, and sure enough by month 5 my skin was smooth and clear. I had a newfound confidence that made me a believer.<br/>Unfortunately, the clear skin only lasted about two years and then slowly returned, although not nearly as bad as it was before. After some discussion with my dermatologist, I decided to do Accutane again. Round 2 was just as awful but the results were just as fantastic. Now, two years after my second round I still deal with occasional (manageable) breakouts and am still really hope the acne doesn't get much worse. It has been fairly stable though so I think this is my final result. I hoped that the strong drug would "Cure" my acne once and for all but that was not the case. I am truly grateful to Accutane for giving me back my confidence, however, and though not a perfect solution, it left me with a very manageable degree of acne and am able to keep my face very clear if I am consistent with my skin care regimen. That would not have been possible for me before Accutane.<br/>Overall, Accutane WAS a miracle drug for me. Truly a life changer. I would definitely recommend Accutane for those dealing with moderate to severe Accutane and would absolutely do it over again myself if (heaven forbid) I had to go back to those acne-ridden days.